# SDR UALA2010012500295

- Difficulty date: January 24, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 61,164 hours, 22,486 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Binding
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R BINDS WHEN OPENING.   HINGE ARM FOUND TO BE CONTACTING GUIDE ARM. ADJUSTED SERRATED PLATE AND GUIDE ARM.  DOOR OPS GREAT.
